American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 97 found      Go to page: 1 2 3 4

[61] Joel Hass and Peter Scott. The existence of least area surfaces in $3$-manifolds . Trans. Amer. Math. Soc. 310 (1988) 87-114. MR 965747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Yoshihiro Takeuchi. A classification of a class of $3$-branchfolds . Trans. Amer. Math. Soc. 307 (1988) 481-502. MR 940214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Steven Boyer. Simply-connected $4$-manifolds with a given boundary . Trans. Amer. Math. Soc. 298 (1986) 331-357. MR 857447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jim Hoste. A formula for Casson's invariant . Trans. Amer. Math. Soc. 297 (1986) 547-562. MR 854084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Allan L. Edmonds. A topological proof of the equivariant Dehn lemma . Trans. Amer. Math. Soc. 297 (1986) 605-615. MR 854087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Seiya Negami and Kazuo Okita. The splittability and triviality of $3$-bridge links . Trans. Amer. Math. Soc. 289 (1985) 253-280. MR 779063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Matthew G. Brin and T. L. Thickstun. On the proper Steenrod homotopy groups, and proper embeddings of planes into $3$-manifolds . Trans. Amer. Math. Soc. 289 (1985) 737-755. MR 784012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] W. H. Row and John J. Walsh. A nonshrinkable decomposition of $S\sp 3$ whose nondegenerate elements are contained in a cellular arc . Trans. Amer. Math. Soc. 289 (1985) 227-252. MR 779062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Colin C. Adams. Thrice-punctured spheres in hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 287 (1985) 645-656. MR 768730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] J. C. Gómez-Larrañaga. Graphs of tangles . Trans. Amer. Math. Soc. 286 (1984) 817-830. MR 760989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] E. Luft and D. Sjerve. Involutions with isolated fixed points on orientable $3$-dimensional flat space forms . Trans. Amer. Math. Soc. 285 (1984) 305-336. MR 748842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Steven A. Bleiler. Knots prime on many strings . Trans. Amer. Math. Soc. 282 (1984) 385-401. MR 728719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Hugh M. Hilden, María Teresa Lozano and José María Montesinos. All three-manifolds are pullbacks of a branched covering $S\sp{3}$ to $S\sp{3}$ . Trans. Amer. Math. Soc. 279 (1983) 729-735. MR 709580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Robert Myers. Homology cobordisms, link concordances, and hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 271-288. MR 697074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] C. McA. Gordon. Dehn surgery and satellite knots . Trans. Amer. Math. Soc. 275 (1983) 687-708. MR 682725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Mitsuyuki Ochiai. $2$-sided embeddings of projective planes into $3$-manifolds . Trans. Amer. Math. Soc. 274 (1982) 641-650. MR 675072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Robert Myers. Simple knots in compact, orientable $3$-manifolds . Trans. Amer. Math. Soc. 273 (1982) 75-91. MR 664030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] J. H. Rubinstein. Nonorientable surfaces in some non-Haken $3$-manifolds . Trans. Amer. Math. Soc. 270 (1982) 503-524. MR 645327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Paik Kee Kim. Involutions on Klein spaces $M(p,\,q)$ . Trans. Amer. Math. Soc. 268 (1981) 377-409. MR 632535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Hayon Kim, Jehpill Kim and Kyung Whan Kwun. Algebraic determination of fiberwise PL involutions . Trans. Amer. Math. Soc. 267 (1981) 125-131. MR 621977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Matthew G. Brin. Generalized $3$-manifolds whose nonmanifold set has neighborhoods bounded by tori . Trans. Amer. Math. Soc. 264 (1981) 539-555. MR 603780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Dennis Johnson. Quadratic forms and the Birman-Craggs homomorphisms . Trans. Amer. Math. Soc. 261 (1980) 235-254. MR 576873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Jerome Powell. Homeomorphisms of $S\sp{3}$ leaving a Heegaard surface invariant . Trans. Amer. Math. Soc. 257 (1980) 193-216. MR 549161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Steve J. Kaplan. Constructing framed $4$-manifolds with given almost framed boundaries . Trans. Amer. Math. Soc. 254 (1979) 237-263. MR 539917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] William Jaco and Robert Myers. An algebraic determination of closed orientable $3$-manifolds . Trans. Amer. Math. Soc. 253 (1979) 149-170. MR 536940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] J. H. Rubinstein. On $3$-manifolds that have finite fundamental group and contain Klein bottles . Trans. Amer. Math. Soc. 251 (1979) 129-137. MR 531972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] W. H. Row. An algebraic characterization of connected sum factors of closed $3$-manifolds . Trans. Amer. Math. Soc. 250 (1979) 347-356. MR 530060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 97 found      Go to page: 1 2 3 4